# SDR SWAA2022013137951

- Difficulty date: September 13, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CAP STRIP IS CRACKED / REMOVED AND REPLACED FWD CARGO AFT CAP STRIP PN SI # 7253861 ATAG # WN6090 IAW AMM 25-52-10-000-801
